Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 101, NWS Dodge City, KS

May 23, 2019Finney County, Kearny County, Scott County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 23, 2019, 6:56 PM CDT for Finney County, Kearny County, Scott County, Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2019, 6:56 PM CDT (23:56 UTC)
Expired
May 23, 2019, 7:45 PM CDT
In force
49 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Finney County, KS, Kearny County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 104 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 6:57 PM CDTHAIL 11 Ne Deerfield, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 543 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
543 m²/s²
0-3 km storm-relative helicity
771 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

823 
WUUS53 KDDC 232356
SVRDDC
KSC055-093-171-240045-
/O.NEW.KDDC.SV.W.0101.190523T2356Z-190524T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
656 PM CDT Thu May 23 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Kearny County in southwestern Kansas...
  Northwestern Finney County in southwestern Kansas...
  Southern Scott County in west central Kansas...

* Until 745 PM CDT.

* At 655 PM CDT, a severe thunderstorm was located very near 
  Deerfield, moving northeast at 40 mph. This replaces the previous 
  warning for Kearny and Finney counties.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Garden City, Holcomb, Deerfield, Shallow Water and Friend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3826 10117 3827 10112 3841 10113 3842 10069
      3815 10068 3793 10097 3793 10118
TIME...MOT...LOC 2355Z 208DEG 36KT 3799 10110 

HAIL...1.00IN
WIND...60MPH
 
$$

JJOHNSON
3 follow-up statements
662 
WWUS53 KDDC 240007
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
707 PM CDT Thu May 23 2019

KSC093-240017-
/O.CAN.KDDC.SV.W.0101.000000T0000Z-190524T0045Z/
Kearny KS-
707 PM CDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEARNY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Kansas.

LAT...LON 3815 10068 3805 10082 3807 10107 3841 10113
      3842 10069
TIME...MOT...LOC 0007Z 208DEG 36KT 3810 10103 

$$

KSC055-171-240045-
/O.CON.KDDC.SV.W.0101.000000T0000Z-190524T0045Z/
Finney KS-Scott KS-
707 PM CDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN FINNEY AND SOUTHERN SCOTT COUNTIES...

At 707 PM CDT, a severe thunderstorm was located 7 miles north of
Holcomb, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Friend and Shallow Water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3815 10068 3805 10082 3807 10107 3841 10113
      3842 10069
TIME...MOT...LOC 0007Z 208DEG 36KT 3810 10103 

HAIL...1.00IN
WIND...60MPH
 
$$

JJOHNSON
447 
WWUS53 KDDC 240029
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
729 PM CDT Thu May 23 2019

KSC055-240039-
/O.CAN.KDDC.SV.W.0101.000000T0000Z-190524T0045Z/
Finney KS-
729 PM CDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FINNEY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Kansas.

LAT...LON 3827 10069 3828 10101 3841 10100 3842 10069
TIME...MOT...LOC 0029Z 219DEG 44KT 3831 10082 

$$

KSC171-240045-
/O.CON.KDDC.SV.W.0101.000000T0000Z-190524T0045Z/
Scott KS-
729 PM CDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN SCOTT COUNTY...

At 729 PM CDT, a severe thunderstorm was located near Friend, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Shallow Water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10069 3828 10101 3841 10100 3842 10069
TIME...MOT...LOC 0029Z 219DEG 44KT 3831 10082 

HAIL...1.00IN
WIND...60MPH
 
$$

JJOHNSON
432 
WWUS53 KDDC 240035
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
735 PM CDT Thu May 23 2019

KSC171-240045-
/O.EXP.KDDC.SV.W.0101.000000T0000Z-190524T0045Z/
Scott KS-
735 PM CDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT COUNTY WILL
EXPIRE AT 745 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Kansas.

LAT...LON 3827 10069 3828 10101 3841 10100 3842 10069
TIME...MOT...LOC 0035Z 208DEG 36KT 3836 10078 

$$

JJOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:20 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 23, 4:20 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
420 PM CDT Thu May 23 2019

...Updated Aviation...

.SHORT TERM...(This evening through Friday)
Issued at 302 PM CDT Thu May 23 2019

Plentiful moisture, frontal boundary and upper level disturbance
will lead to widespread thunderstorms, some severe, through the
midnight hour. Surface based storms, which may be tornadic, will
be confined to the warm front zone over south central Kansas, with
elevated hailers to the north and west. On Friday the effective
frontal boundary will be undergoing frontolysis, but there should
still be enough convergence for surface based storms in south
central Kansas; and some of these will likely be severe with
large hail and damaging winds. These storms may be south and east
of Barber county depending on the exact location of the front.
South central Kansas will have to be watched for additional
flooding given the heavy rains expected.

.LONG TERM...(Friday night through Thursday)
Issued at 302 PM CDT Thu May 23 2019

The pattern will remain active through at least Monday as another
shortwave trough slowly approaches. There will be chances for
severe storms somewhere across the plains each day. Mesoscale
boundaries will likely play an increasing role in storm mode as
often happens as we get deeper into the warm season.

A break in the wet weather can be expected from late Tuesday into
early Thursday in the wake of the upper level disturbance. This
system will push a cold front through western Kansas with drier
air.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 420 PM CDT Thu May 23 2019

Scattered showers and thunderstorms will continue for the next
several hours, and included the appropriate convective TEMPO
groups and VCTS mentions. Widespread IFR stratus cigs as of 21z
will continue through the 04-06z Fri time range, before cigs
gradually improve to VFR overnight. E/SE winds currently will gain
more of a westerly component overnight. After 15z Fri, winds will
trend southerly at 10-20 kts. VFR will prevail on Friday, with
areas of stratocumulus, with afternoon convection most likely
southeast of the airports.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  55  76  61  82 /  80  20  30  40
GCK  47  77  57  82 /  60  10  20  40
EHA  47  78  57  83 /  40  10  10  40
LBL  52  77  59  83 /  70  20  30  30
HYS  55  77  61  82 /  70  20  30  20
P28  65  76  64  82 /  90  60  40  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for KSZ066-079>081-
088>090.

&&

SHORT TERM...Finch
LONG TERM...Finch
AVIATION...Turner
Hazardous weather outlook, May 23, 3:17 AM CDT, 15 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
317 AM CDT Thu May 23 2019

KSZ030-031-043>046-061>066-074>081-084>090-240830-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
317 AM CDT Thu May 23 2019 /217 AM MDT Thu May 23 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Showers and thunderstorms are expected today and tonight. Locally
heavy rainfall is likely, with the threat of flooding highest
across the southeast zones. Some storms this afternoon through
this evening will be strong to severe, with the primary threat
being large hail. Across the far southeast zones, including Meade,
Clark, Comanche and Barber counties, a tornado risk will exist
this afternoon and evening if warmer more humid air can move into
Kansas. Currently, the tornado threat is expected to remain
mainly just to the south of Kansas.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Limited risk
* Flooding: Elevated risk
* Lightning: Elevated risk

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Days 2-7 Discussion
-------------------

Additional severe thunderstorms are expected to favor the
southeast zones Friday, and area wide Saturday and Sunday. On each
of these days, the flooding risk will continue. Thunderstorms both
Saturday and Sunday will be capable of large hail, damaging winds,
and tornadoes.

Days 2-7 Hazards
----------------
* Friday
  - Flooding: Limited risk
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Saturday
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Sunday
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Monday
  - Non thunderstorm wind: Limited risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be required this afternoon and
tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

Turner

In the hours before

Special weather statement, May 23, 5:53 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Dodge City KS
553 PM CDT Thu May 23 2019

KSZ074-075-232330-
Stanton KS-Grant KS-
553 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...EASTERN
STANTON AND NORTHWESTERN HASKELL COUNTIES UNTIL 630 PM CDT...

At 553 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Big Bow, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ulysses, Johnson City and Big Bow.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3740 10145 3740 10180 3773 10171 3773 10109
TIME...MOT...LOC 2253Z 203DEG 40KT 3740 10158

JJOHNSON
Special weather statement, May 23, 6:01 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Dodge City KS
601 PM CDT Thu May 23 2019

KSZ043-232345-
Scott KS-
601 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY AND SCOTT
COUNTIES UNTIL 645 PM CDT...

At 601 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Shallow Water, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Scott City, Shallow Water, Scott State Lake and Modoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Scott State Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Kansas.

LAT...LON 3870 10069 3827 10093 3826 10112 3870 10113
TIME...MOT...LOC 2301Z 203DEG 40KT 3832 10109

JJOHNSON
Special weather statement, May 23, 6:07 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Dodge City KS
607 PM CDT Thu May 23 2019

KSZ074-084-232345-
Stanton KS-Morton KS-
607 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR MORTON...SOUTH CENTRAL STANTON
AND NORTHWESTERN STEVENS COUNTIES UNTIL 645 PM CDT...

At 607 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elkhart, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Elkhart, Richfield and Wilburton.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3700 10197 3739 10193 3740 10154 3739 10154
      3739 10156 3736 10155 3700 10168
TIME...MOT...LOC 2307Z 203DEG 40KT 3699 10185

JJOHNSON
Special weather statement, May 23, 6:15 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Dodge City KS
615 PM CDT Thu May 23 2019

KSZ074-075-084-085-240000-
Stanton KS-Stevens KS-Grant KS-Morton KS-
615 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MORTON...SOUTHERN
GRANT...SOUTHEASTERN STANTON...NORTHWESTERN STEVENS AND WESTERN
HASKELL COUNTIES UNTIL 700 PM CDT...

At 615 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Feterita, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ulysses and Hickok.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3725 10161 3760 10149 3761 10109 3760 10109
      3717 10141
TIME...MOT...LOC 2315Z 207DEG 37KT 3729 10147

JJOHNSON
Local storm report, May 23, 6:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
634 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             14 N KENDALL            38.13N 101.58W
05/23/2019  E1.25 INCH       HAMILTON           KS   PUBLIC

&&
Special weather statement, May 23, 6:49 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Dodge City KS
649 PM CDT Thu May 23 2019

KSZ084-085-240015-
Stevens KS-Morton KS-
649 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORTON AND WESTERN
STEVENS COUNTIES UNTIL 715 PM CDT...

At 649 PM CDT, Doppler radar was tracking a strong thunderstorm near
Feterita, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hugoton, Rolla and Feterita.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3708 10144 3710 10170 3737 10169 3738 10116
TIME...MOT...LOC 2349Z 208DEG 36KT 3718 10153

JJOHNSON

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 6:19 AM CDTSpecial Weather StatementDDCKearny, Stanton56 min
May 23, 6:43 AM CDTSpecial Weather StatementDDCGrant47 min
May 23, 6:45 AM CDTSpecial Weather StatementDDCKearny, Stanton45 min
May 23, 6:48 AM CDTSpecial Weather StatementDDCLane57 min
May 23, 7:01 AM CDTSevere Thunderstorm WarningDDCFinney, Grant, Kearny44 min
May 23, 7:42 AM CDTSpecial Weather StatementDDCGrant48 min
May 23, 7:44 AM CDTSpecial Weather StatementDDCScott46 min
May 23, 7:46 AM CDTSpecial Weather StatementDDCFinney44 min
May 23, 8:08 AM CDTRiver Flood WarningDDCStafford53 hr
May 23, 8:17 AM CDTSpecial Weather StatementDDCMorton, Stevens43 min
May 23, 8:20 AM CDTSpecial Weather StatementDDCLane, Scott55 min
May 23, 9:12 AM CDTSpecial Weather StatementDDCLane48 min
May 23, 9:31 AM CDTSpecial Weather StatementDDCMorton44 min
May 23, 9:55 AM CDTSpecial Weather StatementDDCGrant50 min
May 23, 10:07 AM CDTSevere Thunderstorm WarningDDCSeward, Stevens53 min
May 23, 10:45 AM CDTSevere Thunderstorm WarningDDCSeward, Stevens45 min
May 23, 11:08 AM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward29 min
May 23, 11:37 AM CDTSpecial Weather StatementDDCGray53 min
May 23, 11:43 AM CDTRiver Flood WarningDDCBarber62 hr
May 23, 12:02 PM CDTSpecial Weather StatementDDCTrego43 min
May 23, 1:10 PM CDTSpecial Weather StatementDDCHaskell, Seward50 min
May 23, 1:15 PM CDTSpecial Weather StatementDDCLane45 min
May 23, 1:29 PM CDTSevere Thunderstorm WarningDDCLane, Ness46 min
May 23, 1:50 PM CDTSpecial Weather StatementDDCHaskell55 min
May 23, 2:08 PM CDTSpecial Weather StatementDDCTrego37 min
May 23, 2:16 PM CDTSpecial Weather StatementDDCScott29 min
May 23, 2:32 PM CDTSpecial Weather StatementDDCFinney43 min
May 23, 2:45 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness45 min
May 23, 2:50 PM CDTSpecial Weather StatementDDCSeward40 min
May 23, 3:00 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens27 min
May 23, 3:01 PM CDTSpecial Weather StatementDDCClark44 min
May 23, 3:16 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa, Meade44 min
May 23, 3:26 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Trego64 min
May 23, 3:30 PM CDTSpecial Weather StatementDDCHaskell45 min
May 23, 3:45 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee45 min
May 23, 4:06 PM CDTSpecial Weather StatementDDCKearny24 min
May 23, 4:29 PM CDTSpecial Weather StatementDDCPawnee46 min
May 23, 4:37 PM CDTSpecial Weather StatementDDCMeade53 min
May 23, 4:44 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee25 min
May 23, 4:50 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade, Seward40 min
May 23, 4:59 PM CDTSpecial Weather StatementDDCTrego31 min
May 23, 5:04 PM CDTSpecial Weather StatementDDCKearny41 min
May 23, 5:09 PM CDTTornado WarningDDCMeade36 min
May 23, 5:23 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade52 min
May 23, 5:24 PM CDTSpecial Weather StatementDDCGrant36 min
May 23, 5:40 PM CDTSpecial Weather StatementDDCKearny35 min
May 23, 5:49 PM CDTSpecial Weather StatementDDCStevens26 min
May 23, 5:53 PM CDTSpecial Weather StatementDDCGrant37 min
May 23, 6:01 PM CDTSpecial Weather StatementDDCScott44 min
May 23, 6:07 PM CDTSpecial Weather StatementDDCMorton38 min
May 23, 6:07 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade53 min
May 23, 6:10 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Hamilton, Kearny, Stanton50 min
May 23, 6:14 PM CDTTornado WarningDDCClark, Ford, Gray, Meade25 min
May 23, 6:15 PM CDTSpecial Weather StatementDDCGrant45 min
May 23, 6:24 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny19 min
May 23, 6:47 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman43 min
May 23, 6:49 PM CDTSpecial Weather StatementDDCStevens26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.